Bulletin of the American Mathematical Society

Two nonexistence theorems on partitions

D. H. Lehmer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 52, Number 6 (1946), 538-544.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183509416

Mathematical Reviews number (MathSciNet)
MR0016072

Zentralblatt MATH identifier
0060.10101

Citation

Lehmer, D. H. Two nonexistence theorems on partitions. Bulletin of the American Mathematical Society 52 (1946), no. 6, 538--544. http://projecteuclid.org/euclid.bams/1183509416.


Export citation